# SDR AWXA200700095

- Difficulty date: January 13, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 24,871 hours, 9,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6595
- Condition: Failed
- Location: Emergency Light
- Part time: 19,370 hours, 7,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHTS ILLUMINATE WHILE EMER LT CB AT HA6 ON PNL 49VU (OVERHEAD) IS PULLED WHILE THE EMERG EXIT LT SWITCH IS OFF.  MX REMOVED AND REPLACED ESPU PLUS BATTERY PACK AT RIGHT MID CABIN (12WL).  EMERGENCY LIGHTS OPS CK GOOD.
